MAUDE Adverse Event Report: O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP; STERILIZATIONS PRODUCTS

O&M HALYARD, INC. KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP; STERILIZATIONS PRODUCTS
Model Number 34183
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One used sample was received for evaluation.The sample was received with a circled area identifying the reported defect location, which appeared to be a clean-edged slit.The slit penetrated both layers and aligned across each layer.Based on tracking and trending data, the moving average for this defect issue is approximately 0.9 cpm (complaints per million), with no negative trend identified over the past 12 months.A root cause for this specific incident could not be determined within our manufacturing process.The sample was received in a post-sterilized condition, and details regarding the sterilization process and associated conditions were not available for evaluation.Manufacturing process controls and product testing results are routinely monitored and used to support continuous quality improvement activities.Customer feedback is reviewed by the complaint review board, which utilizes metrics such as cpm (complaints per million) and statistical trend analysis to evaluate process effectiveness and quality performance.This incident will be incorporated into ongoing complaint trending and review activities to support identification of any emerging patterns.No additional corrective actions are required at this time, a review of the device history record confirmed that the material met established specification requirements.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer reported that holes were identified in the product after sterilization in the operating room, resulting in a delay of the procedure.The surgery was not canceled; however, a breach of the sterile barrier was noted.Information was received on march 31, 2026, stating there was hole in the wrap discovered when opening the box.A questionnaire was sent to the reporter who replied on (b)(6) 2026 with further details indicating this was discovered in the operating room and there was a breach in sterility at which point the new details led to conclusion this was a reportable malfunction due to increased likelihood that recurrence may lead to a serious injury or illness.

Brand Name
KIMGUARD ONE-STEP QUICK CHECK STERILIZATION WRAP
Common Device Name
STERILIZATIONS PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HALYARD NORTH CAROLINA, LLC
389 clyde fitzgerald rd
linwood NC 27299
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key25304217
Report Number1054380-2026-00005
Device Sequence Number13103406
Product Code FRG
UDI-Device Identifier30680651341830
UDI-Public30680651341830
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K234050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34183
Device Catalogue Number991034183
Device Lot NumberLR5078
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown